American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65L15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Qun Lin and Hehu Xie. A multi-level correction scheme for eigenvalue problems. Math. Comp. 84 (2015) 71-88.
Abstract, references, and article information   
View Article: PDF

[2] V. L. Makarov, D. V. Dragunov and Ya. V. Klimenko. The FD-method for solving Sturm-Liouville problems with special singular differential operator. Math. Comp. 82 (2013) 953-973.
Abstract, references, and article information   
View Article: PDF

[3] Semyon Dyatlov and Subhroshekhar Ghosh. Symmetry of bound and antibound states in the semiclassical limit for a general class of potentials. Proc. Amer. Math. Soc. 138 (2010) 3203-3210. MR 2653945.
Abstract, references, and article information   
View Article: PDF

[4] Dao-Qing Dai and Wei Lin. Orthonormal polynomial wavelets on the interval. Proc. Amer. Math. Soc. 134 (2006) 1383-1390. MR 2199184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. B. Davies. A hierarchical method for obtaining eigenvalue enclosures. Math. Comp. 69 (2000) 1435-1455. MR 1710648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jinchao Xu and Aihui Zhou. A two-grid discretization scheme for eigenvalue problems. Math. Comp. 70 (2001) 17-25. MR 1677419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Rundell and Paul E. Sacks. Reconstruction techniques for classical inverse Sturm-Liouville problems . Math. Comp. 58 (1992) 161-183. MR 1106979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Eugene C. Gartland. Accurate approximation of eigenvalues and zeros of selected eigenfunctions of regular Sturm-Liouville problems . Math. Comp. 42 (1984) 427-439. MR 736445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Paine. Correction of Sturm-Liouville eigenvalue estimates . Math. Comp. 39 (1982) 415-420. MR 669636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carl de Boor and Blair Swartz. Local piecewise polynomial projection methods for an O.D.E. which give high-order convergence at knots . Math. Comp. 36 (1981) 21-33. MR 595039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carl de Boor and Blair Swartz. Collocation approximation to eigenvalues of an ordinary differential equation: numerical illustrations . Math. Comp. 36 (1981) 1-19. MR 595038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zeev Nehari. On computation of eigenvalues for differential equations by Newton's method . Trans. Amer. Math. Soc. 263 (1981) 397-409. MR 594416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen F. McCormick. A mesh refinement method for $Ax=\lambda Bx$ . Math. Comp. 36 (1981) 485-498. MR 606508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carl de Boor and Blair Swartz. Collocation approximation to eigenvalues of an ordinary differential equation: the principle of the thing . Math. Comp. 35 (1980) 679-694. MR 572849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Warren E. Ferguson. The construction of Jacobi and periodic Jacobi matrices with prescribed spectra . Math. Comp. 35 (1980) 1203-1220. MR 583498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] I. Babuška and J. E. Osborn. Numerical treatment of eigenvalue problems for differential equations with discontinuous coefficients . Math. Comp. 32 (1978) 991-1023. MR 0501962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ole H. Hald. The inverse Sturm-Liouville problem and the Rayleigh-Ritz method . Math. Comp. 32 (1978) 687-705. MR 0501963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. W. Reddien. Finite-difference approximations to singular Sturm-Liouville eigenvalue problems . Math. Comp. 30 (1976) 278-282. MR 0403235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eckart Gekeler. On the eigenvectors of a finite-difference approximation to the Sturm-Liouville eigenvalue problem . Math. Comp. 28 (1974) 973-979. MR 0356524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1